MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgment occured.The target lesion was located in the iliac artery.A 6.0 x 20 x 75cm express ld iliac stent was advanced for treatment.However, the stent was detached from the delivery balloon.The device was successfully removed from the patient including its delivery catheter.The procedure was completed with a different device.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned with the stent mounted onto the balloon.A visual examination of the returned device confirmed that the balloon had not been subjected to positive pressure.No issues were noted with the balloon material.The device was received with stent crimped in the correct position on the balloon of the delivery system.A visual and microscopic examination identified no damage or issues with the stent that could potentially have contributed to the complaint incident.A visual and microscopic examination identified no issues with the tip that could possibly have contributed to the complaint incident.A visual and tactile examination identified no kinks or damage to the shaft of the device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8423122
Report Number2134265-2019-02448
Device Sequence Number13902078
Product Code NIO
UDI-Device Identifier08714729392132
UDI-Public08714729392132
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0022072540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1